A generalization of Matérn hard-core processes with applications to max-stable processes

Dirrler, Martin ; Dörr, Christopher ; Schlather, Martin

DOI: https://doi.org/10.1017/jpr.2020.66
URL: https://www.cambridge.org/core/journals/journal-of...
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Applied Probability
Volume: 57
Issue number: 4
Page range: 1298-1312
Place of publication: Sheffield
Publishing house: Applied Probability Trust
ISSN: 0021-9002
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item